# SDR JIKA2022122700301

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- Aircraft time: 31,714 hours, 42,793 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING APPROACH TO KGEG THE LANDING GEAR WOULD NOT EXTEND WITH THE GEAR HANDLE IN THE DOWN POSITION. TOWER VERIFIED THAT GEAR WAS NOT DOWN.  THE GEAR RELAY CIRCUIT BREAKER WAS POPPED AND AFTER PUSHING IT IN IT WOULD NOT STAY IN.  PILOT PERFORMED MANUAL GEAR EXTENSION.  PILOT DID DECLARE AN EMERGENCY.  LANDED AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM TO A SHORT ON WIRE G11B22, LOCATED UNDER THE FLOOR.  MAINTENANCE REPAIRED SHORT IN WIRE AND PERFORMED SIX FULL GEAR CYCLES AND ALL THE CYCLES CHECKED GOOD.  NO PART CHANGES WERE REQUIRED FOR THIS ISSUE.
